# SDR CA070724005

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 25,237 hours
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Control Lever
- Part number: 204060765007
- Condition: Broken
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS IS THE INITIAL REPORT. INFORMATION NOT HERE YET. THE PILOT COULD ONLY GET 92 PERCENT NR RP, LANDED THE AIRCRAFT NO INCIDENT, AFTER SHUTDOWN THE ENGINEER OPENED THE GOVERNOR SIDE ENGINE COWLING AND FOUND THE THE GOVERNOR LEVER BROKEN BOTH ENDS OF THE LEVER OR ARM WERE SECURE AND SAFETY.  WE ARE STILL INVESTIGATING. (TC NR 20070724005)
